The degree to which a person is affected by acne varies, however I believe that you are going to continue to have waves of acne break outs for what could be your lifetime. I am almost seven and a half years and still have mini break outs on my chest and back (not as bad as the first four years, but still annoying).
There are multiple factors that affect why someone breaks out while on testosterone. For one, testosterone increases the production of oil, this increase in production may cause your pores to then clog. Other factors (taken from Hudson’s FTM Resource) are hormonal changes, stress, oily facial, body, or hair products, humidity, sweating and irritation.
You are also dealing with a fluctuation in hormone levels, especially if you are using injectable testosterone.
I have found that showering everyday has helped decrease the amount of break outs I have (however the down side to this is that it dries out skin). I also have noticed that hair growth (new facial hair, back/chest hair) leads to increased acne. Once the new growth comes in, the acne subsides.